# SDR SWIA201023922

- Difficulty date: March 19, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 31,182 hours, 45,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW NINE INOP.  (FLT 6814)  RELAMPED EMERGENCY LIGHT.
